MAUDE Adverse Event Report: VITALITY MEDICAL AIRLIFE; CONNECTOR U/ADAPIT STR 22MM ID X 22MM OD

VITALITY MEDICAL AIRLIFE; CONNECTOR U/ADAPIT STR 22MM ID X 22MM OD
Model Number 004081
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 19 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported: the oxygen connector that "tee'd" into the oxygen to the patient's continuous positive airway pressure (cpap) snapped off.There was no apparent harm to the patient.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 19 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "leak" regarding part 004081 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be medium which does require escalation to the capa review board with ecl-204.There have been 3 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.The device history record for the part number 004081 with lot number 0004326904 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect, the complete lot was manufactured, inspected and released on 07jul2025 per our internal procedures and no issues were found.Performed risk assessment with rmf-rc-202 rev 01; risk associated with having misassembled component is risk id nhc-sha-02 with a p1= unanticipated, p2= somewhat likely, p= negligible and severity= minor which is low risk (06).The calculated p1 is based on complaints and sales in the previous 24 months (1 complaint(s) / (b)(4) units = (b)(4)) and is unanticipated.Therefore, p= negligible and the overall risk is determined to remain at low risk (06).As a result, capa conditional does not apply, due to the overall risk being low.Therefore, this issue does not meet the carb escalation criteria.
 
Event or Problem Description

Brand Name
AIRLIFE
Common Device Name
CONNECTOR U/ADAPIT STR 22MM ID X 22MM OD
Manufacturer (Section D)
VITALITY MEDICAL
7910 s 3500 east
salt lake city UT 84121
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23601288
Report Number1314417-2025-00098
Device Sequence Number9444238
Product Code BZA
UDI-Device Identifier10190752154193
UDI-Public(01)10190752154193(10)0004326904
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number004081
Device Catalogue Number004081
Device Lot Number0004326904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown